Title

A Cubic Spline Projection Method for Computing Stationary Densities of Dynamical Systems

Document Type

Article

Publication Date

6-30-2022

School

Mathematics and Natural Sciences

Abstract

We develop a projection method for the computation of stationary densities of the Frobenius–Perron operators corresponding to one-dimensional nonsingular mappings, based on the projection approximation of the operator via finite-dimensional subspaces spanned by basic cubic spline functions. We analyze the consistency, stability, and the convergence of the numerical scheme. Numerical experiments are also given.

Publication Title

International Journal of Bifurcation and Chaos

Volume

32

Issue

8

Find in your library

Share

COinS